# SDR SWIA971526

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120271
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT UPON GEAR RETRACTION, NEEDED TO USE DN LOCK RELEASE OVERRIDE TO BRING GEAR HANDLE UP.  UPON FLAP RETRACTION, TRIPLE CHIME AURAL WARNING FLAP ANNUNCIATED CONTINUIOUSLY.  AGAIN WHEN THE AUTO FX SWITCH WAS TURNED OFF, WARNINGS CONTINUED.  RETURNED TO PSP.  PERFORMED GEAR SWING.  FOUND GEAR WOULD NOT SWING WITHOUT OVERRIDE BUTTON.  WITH NLG PROX SENSOR SLAVED IN AND TARGETED, GEAR SWINGS OK.  REPLACED SENSOR, BUT SWING CHECKS BAD.  CHECKED HARNESS WITH A NEW SENSOR AND CHECK OK.  CHECKED TARGET THROUGH PROX SENSOR, TARGET NOT USEABLE.  REPLACED RIGHT UPLOCK PROXIMITY SWITCH.  OPS CHECKS GOOD.
